# SDR NACA2019111800142

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 99,564 hours, 16,388 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T33011
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CORROSION ON TOP SKIN OF WING @ BODY SPLICE MARKED. CORRECTIVE ACTION: CLEAN UP OF CORROSION FOUND TO BE OUT OF LIMITS PER B767-300 SRM 57-20-01. AREA OF CORROSION CLEAN UP REPAIRED IAW AMES DOCUMENT 47390REA03.
